Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 26, NWS Mobile, AL

April 6, 2014Escambia County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Apr 6, 2014, 3:03 PM CDT for Escambia County, Florida; Escambia County, Alabama. It took effect at Apr 9, 2014, 5:30 AM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 6, 2014, 3:03 PM CDT (20:03 UTC)
In effect from
Apr 9, 2014, 5:30 AM CDT
Expired
Apr 10, 2014, 5:30 AM CDT
In force
24 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Escambia River near Century (CTYF1). The gauge peaked at 17.67 ft at Apr 11, 2014, 3:00 AM CDT.

actionminormoderate15202504/0604/0704/0804/0904/1004/11
Action stage
12 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WGUS44 KMOB 062003
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
303 PM CDT SUN APR 6 2014



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 

  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES.
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX 
  COUNTIES.
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.

.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. ADDITIONAL RISES 
MAY BE POSSIBLE BY EARLY WEEK.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-072003-
/O.NEW.KMOB.FL.W.0024.140408T0600Z-140411T0025Z/
/MRFA1.1.ER.140408T0600Z.140409T0600Z.140410T1825Z.NO/
303 PM CDT SUN APR 6 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM LATE MONDAY NIGHT UNTIL THURSDAY EVENING
* AT 3 PM SUNDAY THE STAGE WAS...43.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 68.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* ADDITIONAL HEAVY RAINFALL MAY RESULT IN SIGNIFICANT ADDITIONAL RISES BY EARLY TO
  MID WEEK.
* AT 66 FEET...FARM AND PASTURE LAND BEGIN TO OVERFLOW.

&&

LAT...LON 3215 8726 3005 8719 3215 8749 3203 8732
      3184 8756 3184 8738             

$$

ALC025-099-131-072003-
/O.NEW.KMOB.FL.W.0025.140409T0341Z-000000T0000Z/
/CLBA1.1.ER.140409T0341Z.140410T1800Z.000000T0000Z.NO/
303 PM CDT SUN APR 6 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE
* AT 2 PM SUNDAY THE STAGE WAS...26.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT AND CONTINUE TO 
  RISE TO NEAR 46.7 FEET BY THURSDAY EARLY AFTERNOON.
* ADDITIONAL HEAVY RAINFALL MAY RESULT IN SIGNIFICANT ADDITIONAL RISES BY EARLY TO
  MID WEEK.
* AT 42 FEET...CONSIDERABLE FLOODING OF AGRICULTURAL LANDS OCCURS.

&&

LAT...LON 3184 8756 3184 8738 3150 8766 3146 8753
      3114 8797 3114 8786             

$$

ALC053-FLC033-072003-
/O.NEW.KMOB.FL.W.0026.140409T1030Z-000000T0000Z/
/CTYF1.1.ER.140409T1030Z.140412T0000Z.000000T0000Z.NO/
303 PM CDT SUN APR 6 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE
* AT 2 PM SUNDAY THE STAGE WAS...12.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE 
  TO NEAR 19.1 FEET BY FRIDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* ADDITIONAL HEAVY RAINFALL MAY RESULT IN SIGNIFICANT ADDITIONAL RISES BY EARLY TO
  MID WEEK.
* A7 17 FEET...CONSIDERABLE OVERFLOW OF THE RIVER BEGINS.
* AT 19 FEET...LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO 
  HIGHER GROUND.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$
1 follow-up statement
955 
WGUS84 KMOB 070340
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1040 PM CDT SUN APR 6 2014
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  TALLAHALA CREEK NEAR RUNNELSTOWN AFFECTING PERRY COUNTY. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 
  PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-111-080340-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/MCLM6.2.ER.140329T2220Z.140412T0000Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE LEAF NEAR MCLAIN
* FROM TOMORROW AFTERNOON UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 14.9 FEET 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 25 FEET BY FRIDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 25 FEET SOME COUNTY ROADS IN THE AREA WILL BECOME FLOODED.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
      3098 8877 3114 8887             

$$

MSC111-080340-
/O.CON.KMOB.FL.W.0023.140411T1200Z-000000T0000Z/
/RNTM6.1.ER.140411T1200Z.140411T1800Z.000000T0000Z.UU/
1040 PM CDT SUN APR 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK NEAR RUNNELSTOWN
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 13.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 21 FEET
* FORECAST TO RISE TO FLOOD STAGE NEAR 21 FEET BY FRIDAY MORNING.  
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 21 FEET LOWLAND FLOODING BEGINS.

&&

LAT...LON 3138 8914 3139 8914 3137 8911 3122 8907
      3122 8910 3136 8912             

$$

ALC023-025-129-080340-
/O.EXT.KMOB.FL.W.0020.140407T1256Z-000000T0000Z/
/CLDA1.1.ER.140407T1256Z.140412T0600Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 24.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 36 FEET BY FRIDAY EARLY AFTERNOON.
* AT 36 FEET PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED
  HIGHER GROUND.

&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
      3160 8810 3178 8822             

$$

ALC023-025-129-080340-
/O.EXT.KMOB.FL.W.0021.140407T2017Z-000000T0000Z/
/LRYA1.1.ER.140407T2017Z.140412T0600Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW AFTERNOON UNTIL FURTHER NOTICE
* AT 10PM SUNDAY THE STAGE WAS 20.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 28 FEET BY THURSDAY MORNING.
* AT 28 FEET FLOODING OF LOW LYING FARMLAND AND PASTURELANDS IN THE AREA WILL OCCUR.

&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
      3114 8802 3149 8793             

$$

ALC047-099-131-080340-
/O.EXT.KMOB.FL.W.0024.140408T1125Z-140411T1230Z/
/MRFA1.1.ER.140408T1125Z.140410T0000Z.140411T0630Z.NO/
1040 PM CDT SUN APR 6 2014

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM TUESDAY MORNING UNTIL FRIDAY MORNING
* AT 9PM SUNDAY THE STAGE WAS 50.3 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 69.2 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.
* AT 69 FEET FARM AND PASTURELAND IN THE AREA WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749             

$$

ALC025-099-131-080340-
/O.EXT.KMOB.FL.W.0025.140409T0524Z-000000T0000Z/
/CLBA1.1.ER.140409T0524Z.140411T0600Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM EARLY WEDNESDAY MORNING UNTIL FURTHER NOTICE
* AT 10PM SUNDAY THE STAGE WAS 30.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 47.3 FEET BY EARLY FRIDAY MORNING.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766             

$$

FLC091-080340-
/O.EXT.KMOB.FL.W.0022.140408T1851Z-140411T0000Z/
/CRVF1.1.ER.140408T1851Z.140409T1800Z.140410T1800Z.NO/
1040 PM CDT SUN APR 6 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM TUESDAY EARLY AFTERNOON UNTIL THURSDAY EVENING
* AT 9PM SUNDAY THE STAGE WAS 6.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 9.9 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653
      3070 8663 3070 8655                       

$$

MSC039-041-153-080340-
/O.CON.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.140329T0912Z.140412T0000Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE 
* AT 09PM SUNDAY THE STAGE WAS 21.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 26.6 FEET BY FRIDAY EVENING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858             

$$

MSC039-041-059-080340-
/O.CON.KMOB.FL.W.0019.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.140401T2030Z.140411T1800Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE PASCAGOULA AT MERRILL
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS 20.3 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE 
  TO NEAR 23.5 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 20 FEET, WATER COVERS MAIN ROAD AT PLUM BLUFF, IN SOUTHERN GEORGE COUNTY.  

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879             

$$

ALC053-FLC033-070410-
/O.CAN.KMOB.FL.W.0026.000000T0000Z-140407T0340Z/
/CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1040 PM CDT SUN APR 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* AT 10PM SUNDAY THE STAGE WAS 12 FEET 
* FLOOD STAGE IS 17 FEET


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 6, 1:36 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 6, 1:36 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CDT SUN APR 6 2014

.PUBLIC UPDATE...A RAIN-COOLED BOUNDARY LAYER ACROSS THE FORECAST
AREA COURTESY OF LAST NIGHTS/MORNING RAIN SHOWERS HAS PUSH THE
BOUNDARY LAYER FURTHER SOUTHWARD OVER THE GULF OF MEXICO. THIS BOUNDARY
HOWEVER IS STILL EXPECTED TO RETURN NORTHWARD AS A WARM FRONT INTO
THE SOUTHERN PORTIONS OF OUR FORECAST AREA LATE THIS AFTERNOON AND
EVENING AS AN AREA OF SURFACE LOW PRESSURE BEGINS TO LIFT FROM THE
UPPER TEXAS COAST TOWARD LOUISIANA. THIS WILL EVENTUALLY PLACE OUR
FORECAST AREA WITHIN THE WARM SECTOR WITH SURFACE DEWPOINTS IN THE
MID 60S ACROSS THE REGION. A STRENGTHENING LOW LEVEL JET THIS EVENING
AND TONIGHT...WITH 925 MB WINDS INCREASING TO 35-45 KNOTS AND 40-50
KNOTS AT 850 MB WILL INCREASE THE 0-1 KM STORM RELATIVE HELICITY
VALUES TO BETWEEN 200-400 M2/S2...WITH THE STRONGEST VALUES OVER
SOUTHEAST MISSISSIPPI AND ADJACENT INTERIOR SOUTHWEST ALABAMA THIS
EVENING.

THE INCREASING INSTABILITY/STRONG SHEAR WILL RESULT IN THE POTENTIAL
DEVELOPMENT OF SUPERCELLS WITH STRONG ROTATION ACROSS OUR FORECAST
TONIGHT AS THE SURFACE LOW LIFTS NORTHEASTWARD. THE LATEST SPC SWODY1
STILL HAS SOUTHEAST MS AND PORTIONS OF OUR SOUTHWEST AL COUNTIES IN A
TEN PERCENT HATCHED AREA FOR A SIGNIFICANT TORNADO AND WILL NEED TO
MONITOR THIS REGION CLOSELY TONIGHT. CONVECTION MAY BECOME ORGANIZED
INTO A LINEAR COMPLEX LATE TONIGHT AND GRADUALLY MOVE EASTWARD TOWARD
THE I-65 CORRIDOR AROUND SUNRISE MONDAY MORNING. AN ONGOING SEVERE
THREAT WITH DAMAGING WINDS...HAIL...AND A FEW TORNADOES WILL CONTINUE
OVERNIGHT FOR ALL AREAS...AND EAST OF I-65 MONDAY MORNING.

FLASH FLOOD POTENTIAL ALSO CONTINUES THROUGH TONIGHT AS PRECIPITABLE
WATER VALUES INCREASE TO 1.6 TO 1.8 IN...WELL ABOVE CLIMATOLOGICAL
NORMS. WIDESPREAD 2 TO 4 INCHES RAINFALL TOTALS WITH A FEW LOCATIONS
RECEIVING IN EXCESS OF 6 INCHES STILL LOOKS LIKE A REASONABLE
FORECAST AND WILL MAINTAIN THE FLASH FLOOD WATCH.

.AVIATION UPDATE [06.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...MVFR TO
MARGINAL IFR CIGS AROUND 1000 FEET ARE EXPECTED TO PERSIST ACROSS THE
LOCAL TERMINALS THROUGH THIS AFTERNOON AS A FRONTAL BOUNDARY REMAINS
STALLED OFFSHORE. RAIN IS EXPECTED TO INCREASE IN COVERAGE ALONG THE
COAST LATER THIS AFTERNOON...WITH CONTINUED POTENTIAL FOR RAIN
SHOWERS THROUGHOUT THE NIGHT. THUNDERSTORMS ARE EXPECTED TO BEGIN
IMPACTING THE TAF SITES AFTER 07.04Z...WITH A POTENTIAL FOR SOME OF
THE STORMS TO BECOME SEVERE ALONG WITH PERIODS OF HEAVY RAIN AND
REDUCTIONS TO VISIBILITY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  67  78  52  69 /  40 100  80  20  50
PENSACOLA   71  67  75  55  68 /  20  70  90  30  50
DESTIN      70  66  73  57  67 /  20  60  90  40  40
EVERGREEN   71  65  79  48  67 /  70  90  90  20  50
WAYNESBORO  70  63  74  47  64 /  90 100  70  20  50
CAMDEN      67  64  77  46  66 /  90 100  90  20  50
CRESTVIEW   73  66  78  52  71 /  30  70  90  40  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     HIGH RIP CURRENT RISK FROM 7 PM SUNDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK FROM 7 PM SUNDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...

MS...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY FROM 7 PM SUNDAY TO 3 PM MONDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Apr 6, 7:07 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CDT SUN APR 6 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
707 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE RISK OF RIP CURRENTS WILL INCREASE TO HIGH ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS EVENING THROUGH
LATE TONIGHT.

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
THE REGION THROUGH TONIGHT. HEAVY RAINFALL WILL IMPACT MUCH OF THE
AREA...WITH STORM TOTAL RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES AND
SOME LOCATIONS POTENTIALLY RECEIVING 6 INCHES OR MORE. THIS HEAVY
RAIN EVENT WILL BRING AN INCREASED POTENTIAL FOR FLASH FLOODING...AND
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING. THE
HEAVY RAIN WILL ALSO LEAD TO SIGNIFICANT RISES ALONG MANY AREA
RIVERS.

THE THREAT FOR SEVERE WEATHER WILL INCREASE ACROSS OUR AREA THIS
EVENING AND CONTINUE THROUGH LATE TONIGHT AS LOW PRESSURE LIFTS
NORTHEASTWARD TOWARD THE MISSISSIPPI VALLEY REGION. A SQUALL LINE IS
EXPECTED TO DEVELOP AND MOVE FROM WEST TO EAST ACROSS THE AREA LATE
TONIGHT INTO EARLY MONDAY MORNING. THIS LINE OF STORMS WILL BRING A
THREAT FOR DAMAGING WINDS...HAIL AND EMBEDDED TORNADOES. PRIOR TO THE
ARRIVAL OF THE SQUALL LINE...ISOLATED TO SCATTERED SUPERCELL
THUNDERSTORMS MAY DEVELOP THIS EVENING THROUGH LATE TONIGHT...WHICH
WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES. AN ISOLATED STRONG TORNADO WILL BE POSSIBLE
ACROSS SOUTHEAST MISSISSIPPI AND ADJACENT SOUTHWEST ALABAMA THIS
EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE AREA BEACHES
MONDAY. THERE IS ALSO POTENTIAL FOR HIGH SURF ALONG THE BEACHES
THROUGH THE DAY.

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
THE REGION THROUGH MONDAY. HEAVY RAINFALL IS EXPECTED TO IMPACT MUCH
OF THE AREA THROUGH MONDAY MORNING...LEADING TO A CONTINUED POTENTIAL
FOR FLASH FLOODING. FLOODING ALONG AREA RIVERS WILL ALSO REMAIN
POSSIBLE.

THE THREAT FOR SEVERE WEATHER WILL CONTINUE THROUGH MONDAY MORNING AS
THE LINE OF THUNDERSTORMS CONTINUES TO PUSH EASTWARD ACROSS THE
REGION. DAMAGING WINDS AND ISOLATED TORNADOES WILL REMAIN POSSIBLE
PRIMARILY EAST OF INTERSTATE 65 MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS
MAY BE REQUESTED LATER TODAY THROUGH MONDAY MORNING.

GMZ630>635-650-655-670-675-071215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
707 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ONSHORE FLOW WILL STRENGTHEN THIS EVENING THROUGH LATE TONIGHT OVER
THE OFFSHORE WATERS. THE INCREASING WIND SPEEDS AND BUILDING SEAS
WILL LIKELY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. STRONG TO
SEVERE STORMS WILL ALSO BE POSSIBLE TONIGHT INTO EARLY MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG OFFSHORE FLOW RETURNS LATE MONDAY THROUGH EARLY WEDNESDAY IN
THE WAKE OF A PASSING COLD FRONT...WHICH WILL LIKELY LEAD TO
CONTINUED HAZARDOUS CONDITIONS FOR SMALL CRAFT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 6:34 AM CDTRip Current StatementMOB60 hr
Apr 6, 9:43 AM CDTRiver Flood WarningMOBOkaloosa4 days
Apr 5, 10:54 PM CDTSmall Craft AdvisoryMOB39 hr
Apr 6, 5:45 AM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Monroe, Washington, Wilcox3 hr
Apr 6, 9:43 AM CDTMarine Dense Fog AdvisoryMOB3 hr
Apr 6, 3:03 PM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox9 days
Apr 6, 3:03 PM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox13 days
Apr 6, 5:27 PM CDTFlash Flood WarningMOBChoctaw6 hr
Apr 6, 6:13 PM CDTFlash Flood WarningMOBButler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more6 hr

Nearby

River Flood Warnings in Florida, 2014River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.